# SDR N6WA2024091502

- Difficulty date: September 14, 2024
- Submitted: September 15, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,737 hours, 31,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1015 STGR26L TO STGR26R. REMOVED CORROSION AND REPAIRED FRAME 1015 STGR26L TO STGR26R IAW STS E.A. 130-2024-041 AND EO C550-53MR-29-0.
